Endometriosis UK
34,140 members30,524 posts

Zoladex and mood changes or depression

Hello everyone.

In the last few weeks I have felt really really low. I am constantly in tears and most of the time I don't know why. I don't want to go out and see friends and have negative thoughts that float into my head. It is scaring me that I feel so bad mentally wise. I've been having zoladex injections for the last 8 months and wonder if it is because of this? Although why has it only started now? I also wonder whether I'm just upset because my pain has flared back up again after quite a few months break. What should I do? Should I speak to a doctor? Can they do anything more than just anti-depressants? Because I really don't want to be taking yet another medication!!

Thanks xxx

4 Replies
oldestnewest

Hi, this could be because your add back therapy or HRT is not enough, I know how you feel I was on Zoladex for 9 months and I had to up my add back as time went by the menapausal symptoms increased. I started on 25mg patches of estrogil and by the last two months I was on 75mg and felt better, but I gradually increased my patches over a time period. I would speak with your doctor and ask them. Please don't feel like your going mad or cracking-up it's not your mind it's just a hormone unbalance, it can be scary and upsetting but you will be ok .....

Reply

I was on prostrap injections and felt like I was going mad. My thoughts didn't feel like my own it was really scary made me realise I'd much rather have a physical illness than a mental one.

After posting about it on here everyone recommended I went to the doctors and they put me on hrt and within about 3 days I started to feel better.

Reply

ive just had my last zoladex injection and im like this. I cry over everything, last night the cheese went very slightly too brown on my boyfriends pizza and i had a right hysterical crying fit!! i find time to myself helps and just rationalising my actions like thinking am i really upset about this or is it zola-devil-dex haha but yeh deffo go back to doctors xx

Reply

Thanks so much for your replies ladies!

I've got my next injection on Wednesday so I'll ask then. I'm already on hrt but perhaps you are right that I need to increase the amount.

Sorry to hear that you are feeling a similar way blondielocks - I wouldn't want anyone to feel like this, it's awful!! My husband is very good and making me rationalise my thoughts but I'm not so good at it on my own - I get myself into a right panic!

xxx

Reply

You may also like...